# SDR JJBA20170714021

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 37,514 hours, 50,641 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 85711069
- Condition: Cracked
- Location: Wing
- Part time: 37,514 hours, 50,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LADDER PLATE DAMAGED.  REPAIRED IAW RD 8-57-7899.
